Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Child has skin allergy. Should I stop using Lactodex?

my baby is 5 months old . i am using lactodex-HMF from last 15 days. Right from 2nd day i saw some skin allergy .but it used to be set with in other 2 days. last night i saw very big one on her left hand . should i stop using lactodex. Is this allergy because of using that power or any other reason for allergy? what precautions should i take for my child to get rid of that allergy?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
It is very difficult to associate a skin condition to the giving formula milk without the physical examination of the skin rash.
Was the child fuusy or irritable?
Any loose motions or colic or vomitings aftere the formula started?
Any family history of food allergy?
Thes are important to comment and consult your Pediatrician for the examination of the rash and advise you properly.
Hope I have answered your query.
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor